Indiana, 2008Flooding in Indiana, March 3 to 31, 2008
March 3 to 31, 2008 · NWS IND · 22 events in 16 counties and zones
Flooding occurred across central Indiana due to heavy rain and snow melt. A few observers in south central and southeast Indiana received more than a foot of snow and a foot of rain during March.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $272,000
- Crop damage
- None recorded
- Events
- 22
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Flooding occurred across central Indiana due to heavy rain and snow melt. A few observers in south central and southeast Indiana received more than a foot of snow and a foot of rain during March. During March the focus for the heavy rain and snow events shifted from northern Indiana to southern Indiana. Rain of one to three inches fell on the 3rd and 4th. The heaviest rain fell in southern Indiana. As the lowland flooding was beginning to subside, a large March snow storm struck portions of Indiana, Kentucky, and all of Ohio on the 7th and 8th. Snow of one to nearly fifteen inches fell in Indiana south and east of Indianapolis. There was a sharp gradient with the heaviest snow. While the Indianapolis airport measured slightly over an inch of snow, the Columbus area received over nine inches. The snow began to melt on the 9th and was completely gone by the 13th. The melting snow in southeast and south central Indiana caused a slight rise on the East Fork White River and kept the river high.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before the first event at Mar 3, 6:25 AM EST, 35 minutes earlier.
Area forecast discussion, Mar 3, 6:25 AM EST, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
625 AM EST MON MAR 3 2008
.DISCUSSION...
AVIATION...FOR THE 12Z TAFS
FCST PERIOD WILL BEGIN WITH VFR. BUT AS FRONT AND ASSOCIATED RAIN
MOVES IN IFR CIGS AND VSBYS SHOULD BOTH DEVELOP FROM WEST FROM
13Z-17Z. IFR WILL LIKELY CONTINUE FOR REST OF PERIOD AS LOW PRESSURE
SYSTEM MOVING UP FROM SOUTH CAUSES FRONT AND ASSOCIATED RAIN TO
STALL OVER AREA. FROM 00Z TO 06Z TONIGHT FALLING TEMPERATURES WILL
CAUSE ZR AND SN TO DEVELOP AT HUF...IND...AND LAF SITES.
BEFORE FRONT ARRIVES EXPECT SOUTH WINDS AT 15-25 KTS WITH GUSTS TO
30 KNOTS. AFTER FROPA WINDS MOSTLY NORTH 15-20 KTS GUSTING TO 25 KTS.
&&
PUBLIC...FORECAST FOCUS IS ON UPCOMING SYSTEM ON MON/TUES.
HEAVY RAIN TODAY/TONIGHT...WINTRY MIX INCLUDING FREEZING RAIN
POTENTIAL TONIGHT/TUES...
STORM IN QUESTION WAS SPINNING ACROSS NM THIS MORNING. IT APPEARS
SOMEWHAT SLOWER THAN THE 00Z ETA/GFS FCSTS SINCE IT JUST NOW AT 08Z
APPEARS TO BE MOVING SSE. SUBTLE INITIAL WAVE WAS LOCATED ACROSS OK
WHERE PRECIP SHIELD WAS INCREASING RAPIDLY. A WEAK SFC WAVE WAS
LOCATED ALONG THE COLD FRONT ACROSS MO. THE COLD FRONT WAS MOVING
INTO WESTERN IL WHERE AIR TEMPS FALL FROM THE 50S TO THE MID 30S.
FREEZING RAIN/MIXED PRECIP WAS OCCURRING ACROSS IA/NORTHERN MO.
AIR TEMPS REMAIN VERY MILD ACROSS IN THIS AM. EXPECT ANOTHER WARM
DAY AT LEAST THROUGH MIDDAY BEFORE RAIN AND THE COLD FRONT MOVE INTO
THE AREA.
ONLY SUBTLE DIFFERENCES EXIST IN THE HANDLING OF THE MAIN SFC/UPPER
FEATURES BETWEEN THE GFS/ETA. ECMWF ALSO AGREES IN GENERAL WITH THE
TIMING AND LOCATION OF THE 500MB LOW TRACK AND SFC LOW TRACK. WILL
USE A BLEND OF THE MODELS WITH A PREFERENCE FOR THE ECMWF QPF.
TODAY...AS MENTIONED WARM TEMPS WILL PERSIST THROUGH 18Z WITH THE
FRONT FCST TO MOVE THROUGH LAF AROUND 18Z AND IND AROUND 21Z. RAIN
WILL DEVELOP AND CATEGORICAL PRECIP CHCS LOOK GOOD BY
AFTERNOON/EVENING. WINDS THIS MORNING INTO MIDDAY WILL ALSO GUST TO
40 MPH AT TIMES GIVEN WINDS WITHIN THE MIXING LAYER THIS AM.
TONIGHT...STRONG 850MB FRONTOGENESIS PERSISTS ACROSS THE SOUTHEAST
HALF OF THE CWA WHILE FORCING WEAKENS ACROSS THE NW. THIS SUGGESTS
THAT THE HEAVIEST PRECIP WILL OCCUR ACROSS THE SE OVERNIGHT WHERE 1
TO 3 INCHES OF RAIN MAY FALL. THICKNESSES SHOW A MIX ACROSS THE NW
HALF IS POSSIBLE AFTER MIDNIGHT. SOUNDINGS SHOW THE SAME FROM
HUF/IND TO MIE AND LAF WHERE A MIX OF SLEET/RAIN/FREEZING RAIN
APPEARS POSSIBLE. FCST SFC AIR TEMPS FROM GUIDANCE AND SOUNDINGS
SHOW TEMPS FALLING TO NEAR OR JUST BELOW FREEZING FROM I-70 NORTH
OVERNIGHT. NOT OVERLY IMPRESSED WITH FREEZING RAIN SET UP SINCE THE
PRECIP SHIELD WILL BE MOVING SE TONIGHT AS THE COLD AIR MOVES INTO
THE AREA. HOWEVER GIVEN SOUNDINGS/THICKNESSES AND QPF AMOUNTS IT
APPEARS THAT THE POTENTIAL EXISTS FOR UP TO AROUND ONE QUARTER INCH
OF ICE COULD OCCUR IF ENOUGH COLD AIR ARRIVES BEFORE THE HEAVIEST
PRECIP ENDS OVERNIGHT. WILL ISSUE A WATCH FOR THIS POTENTIAL TONIGHT
THROUGH EARLY TUES.
TUES...UPPER SYSTEM WILL MOVE ACROSS THE AREA WITH CONTINUED WARMING
ALOFT EXPECTED THROUGH MIDDAY BEFORE THE SYSTEM MOVES EAST/NE AND
COLDER AIR WORKS IN TO CHANCE THE RAIN/FREEZING PRECIP TO SNOW. ANY
FREEZING RAIN SHOULD END BY MIDDAY AS AIR TEMPS WILL RISE TO ABOVE
FREEZING ALL AREAS SO THIS WILL ALSO WORK TO LIMIT ICE ACCUMS AND
MITIGATE IMPACTS. ANY SNOW ACCUMS SHOULD BE IN THE 1 TO 3 INCH RANGE
AND MAINLY ACROSS THE WESTERN COUNTIES NEAR THE IL BORDER. WOULD
EXPECT ANY SNOW IN THE INDY METRO AREA TO BE LESS THAN ONE INCH.
TUES NIGHT AND BEYOND...NO CHANGES PLANNED AT THIS TIME WITH ANOTHER
CHC FOR RAIN/SNOW THURS.
&&
.IND WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH ENTIRE CWA 18Z MONDAY
TO 18Z TUESDAY. WINTER STORM WATCH FOR FREEZING RAIN POTENTIAL 03Z
TONIGHT THROUGH 18Z TUES FOR AREAS NORTH OF I-70.
&&
AVIATION...JK
PUBLIC...CO
Hazardous weather outlook, Mar 3, 5:32 AM EST, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
532 AM EST MON MAR 3 2008
INZ021-028>031-035>049-051>055-041045-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-
532 AM EST MON MAR 3 2008
...FLOOD WATCH IN EFFECT FROM 1 PM EST THIS AFTERNOON THROUGH
TUESDAY AFTERNOON...
...WINTER STORM WATCH IN EFFECT FROM THIS EVENING THROUGH TUESDAY
AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.
.DAY ONE...TODAY AND TONIGHT.
RAIN AND ISOLATED THUNDERSTORMS WILL DEVELOP TODAY. LOCALLY HEAVY
RAINS WILL BE POSSIBLE TODAY INTO TONIGHT. BY THIS EVENING...MUCH
COLDER AIR WILL CAUSE TEMPERATURES TO FALL TO NEAR FREEZING. THE
RAIN MAY CHANGE TO FREEZING RAIN TONIGHT. SOME ICE ACCUMULATION WILL
BE POSSIBLE TONIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
A MIXTURE OF FREEZING RAIN AND SLEET WILL GRADUALLY CHANGE TO RAIN
AND SNOW BY TUESDAY AFTERNOON. THE THREAT FOR A WINTRY MIX OF
PRECIPITATION WILL LINGER INTO TUESDAY NIGHT.
THERE IS ANOTHER CHANCE FOR RAIN OR SNOW THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED HOWEVER RAINFALL REPORTS AND
FLOODING REPORTS ARE ENCOURAGED. IN ADDITION...ANY REPORTS OF
FREEZING PRECIPITATION ARE ALSO ENCOURAGED TONIGHT AND TUESDAY.
&&
MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)
INZ056-057-060>065-067>072-041045-
SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-
DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
532 AM EST MON MAR 3 2008
...FLOOD WATCH IN EFFECT FROM 1 PM EST THIS AFTERNOON THROUGH
TUESDAY AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.
.DAY ONE...TODAY AND TONIGHT.
RAIN AND ISOLATED THUNDERSTORMS WILL DEVELOP TODAY. THE RAIN MAY
BE HEAVY AT TIMES THIS AFTERNOON INTO TONIGHT. AMOUNTS OF 1 TO 2
INCHES WILL BE COMMON WITH LOCALLY HEAVIER AMOUNTS POSSIBLE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE RAIN WILL BECOME A MIXTURE OF RAIN AND SNOW BY TUESDAY
AFTERNOON AND TUESDAY NIGHT. LITTLE OR NO SNOW ACCUMULATION IS
EXPECTED AT THIS TIME.
THERE IS A CHANCE FOR RAIN OR SNOW THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED HOWEVER RAINFALL REPORTS AND
FLOODING REPORTS ARE ENCOURAGED. IN ADDITION...ANY REPORTS OF
FREEZING PRECIPITATION ARE ALSO ENCOURAGED TONIGHT AND TUESDAY.
&&
MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)
CO
Flood, Fountain
- When
- March 3, 7:00 AM EST to March 27, 12:46 AM EST
- Where
- Fountain County, 2.76 mi NNW of Covington to 2.14 mi NW of Covington
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $15,000
- Reported by
- Other Federal Agency
- Coordinates
- 40.164, -87.427
Flooding occurred along the Wabash River in Fountain County, including near Covington, due to heavy rain and snow melt.
Flood, Warren
- When
- March 3, 7:00 AM EST to March 27, 12:46 AM EST
- Where
- Warren County, 2.27 mi ENE of Foster to 1.14 mi E of Foster
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $15,000
- Reported by
- Other Federal Agency
- Coordinates
- 40.158, -87.428
Flooding occurred along the Wabash River in eastern Warren County due to heavy rain and snow melt.
Flood, Jackson
- When
- March 3, 7:00 AM EST to March 31, 11:59 PM EST
- Where
- Jackson County, Sparksville to 0.53 mi SW of Sparksville
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 38.780, -86.230
Flooding occurred along the East Fork White River in Jackson County, including near Sparksville, due to heavy rain and snow melt. Flooding continued until April 17th at 07:00.
Flood, Tippecanoe
- When
- March 3, 11:00 AM EST to March 18, 2:54 AM EST
- Where
- Tippecanoe County, 2.06 mi NNE of West Lafayette to 0.26 mi NNE of Welborn Arpt
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $15,000
- Reported by
- Other Federal Agency
- Coordinates
- 40.479, -86.890
Flooding occurred along the Wabash River in Tippecanoe County, including near Lafayette, due to heavy rain and snow melt.
Flood, Parke
- When
- March 3, 11:51 AM EST to March 31, 11:59 PM EST
- Where
- Parke County, Montezuma to 0.93 mi S of Montezuma
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $15,000
- Reported by
- Other Federal Agency
- Coordinates
- 39.800, -87.370
Flooding occurred along the Wabash River in Parke County, including near Montezuma, due to heavy rain and snow melt. Flooding continued into April until the morning of April 9th at 00:30.
Flood, Vermillion
- When
- March 3, 11:51 AM EST to March 31, 11:59 PM EST
- Where
- Vermillion County, 0.4 mi WNW of Alta to 0.85 mi ENE of Alta
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $15,000
- Reported by
- Other Federal Agency
- Coordinates
- 39.773, -87.386
Flooding occurred along the Wabash River in eastern Vermillion County due to heavy rain and snow melt. Flooding continued until April 9th at 00:30.
Flood, Sullivan
- When
- March 4, 12:30 AM EST to March 31, 11:59 PM EST
- Where
- Sullivan County, Riverton to 1.01 mi SSW of Riverton
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $15,000
- Reported by
- Other Federal Agency
- Coordinates
- 39.020, -87.580
Flooding occurred along the Wabash River in Sullivan County, including near Riverton, due to heavy rain and snow melt. Flooding continued until April 19th at 04:30.
Flood, Vigo
- When
- March 4, 1:30 AM EST to March 31, 11:59 PM EST
- Where
- Vigo County, Terre Haute to 1.15 mi NW of Southwood
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $15,000
- Reported by
- Other Federal Agency
- Coordinates
- 39.470, -87.400
Flooding occurred along the Wabash River in Vigo County, including near Terre Haute, due to heavy rain and snow melt. Flooding continued until April 9th at 05:10.
Flood, Jackson
- When
- March 4, 6:00 AM EST to March 31, 11:59 PM EST
- Where
- Jackson County, 3.86 mi SSE of Medora to 3.87 mi SE of Medora
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 38.775, -86.156
Flooding occurred along the Muscatatuck River in Jackson County, including near Wheeler Hollow, due to heavy rain and snow melt. Flooding continued until April 17th at 16:33.
Flood, Greene
- When
- March 4, 10:00 AM EST to March 10, 10:26 PM EST
- Where
- Greene County, Elliston to 0.6 mi SSW of Elliston
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $11,000
- Reported by
- Other Federal Agency
- Coordinates
- 39.030, -86.970
Flooding occurred along the White River in Greene County, including near Elliston, due to heavy rain and snow melt.
Flood, Shelby
- When
- March 4, 11:00 AM EST to March 6, 2:35 PM EST
- Where
- Shelby County, 1.04 mi NW of Shelbyville to 0.56 mi NNE of Shelbyville
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $15,000
- Reported by
- Other Federal Agency
- Coordinates
- 39.530, -85.795
Flooding occurred along the Big Blue River in Shelby County, including in Shelbyville, due to heavy rain and snow melt.
Flood, Knox
- When
- March 4, 11:30 AM EST to March 17, 5:00 AM EST
- Where
- Knox County, 5.27 mi ESE of Willis to 4.58 mi ESE of Willis
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 38.533, -87.265
Flooding occurred along the White River in southeastern Knox County due to heavy rain and snow melt.
Flood, Morgan
- When
- March 4, 11:30 AM EST to March 7, 4:45 AM EST
- Where
- Morgan County, 1.97 mi WSW of Centerton to 1.82 mi SE of Beech Grove
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $15,000
- Reported by
- Other Federal Agency
- Coordinates
- 39.505, -86.411
Flooding occurred along the White River in Morgan County, including near Centerton, due to heavy rain and snow melt.
Flood, Greene
- When
- March 4, 12:30 PM EST to March 10, 10:19 PM EST
- Where
- Greene County, Newberry to 0.98 mi ENE of Newberry
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $11,000
- Reported by
- Other Federal Agency
- Coordinates
- 38.920, -87.020
Flooding occurred along the White River in Greene County, including near Newberry, due to heavy rain and snow melt.
Flood, Jackson
- When
- March 4, 12:30 PM EST to March 9, 2:54 PM EST
- Where
- Jackson County, 0.22 mi ESE of Rockford to 1.25 mi NW of Rockford
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 38.979, -85.896
Flooding occurred along the East Fork White River in Jackson County, including near Rockford and Seymour, due to heavy rain and snow melt.
Flood, Johnson
- When
- March 4, 3:30 PM EST to March 6, 8:56 PM EST
- Where
- Johnson County, 2.18 mi NW of Edinburg to 1.86 mi NW of Edinburg
- Cause
- Heavy Rain / Snow Melt
- Reported by
- Other Federal Agency
- Coordinates
- 39.371, -86.000
Flooding occurred along Sugar Creek in Johnson County, including near Edinburgh, due to heavy rain and snow melt.
Flood, Owen
- When
- March 4, 6:30 PM EST to March 9, 8:02 AM EST
- Where
- Owen County, 0.96 mi ENE of Spencer to 0.09 mi E of Spencer
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $15,000
- Reported by
- Other Federal Agency
- Coordinates
- 39.284, -86.753
Flooding occurred along the White River in Owen County, including near Spencer, due to heavy rain and snow melt.
Flood, Daviess
- When
- March 4, 10:00 PM EST to March 12, 7:41 AM EST
- Where
- Daviess County, 5.35 mi WNW of Plainville to 5.51 mi WNW of Plainville
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $15,000
- Reported by
- Other Federal Agency
- Coordinates
- 38.822, -87.245
Flooding occurred along the White River in western Daviess County due to heavy rain and snow melt.
Flood, Knox
- When
- March 4, 10:00 PM EST to March 12, 7:41 AM EST
- Where
- Knox County, Edwardsport to 2.21 mi E of Edwardsport
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 38.820, -87.250
Flooding occurred along the White River in Knox County, including near Edwardsport, due to heavy rain and snow melt.
Flood, Knox
- When
- March 5, 6:00 AM EST to March 17, 7:44 AM EST
- Where
- Knox County, 3.31 mi WSW of Decker to 2.19 mi SW of Decker
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 38.495, -87.572
Flooding occurred along the White River in southern Knox County due to heavy rain and snow melt.
Flood, Bartholomew
- When
- March 5, 1:30 PM EST to March 7, 3:42 AM EST
- Where
- Bartholomew County, 1.53 mi NNW of Garden City to 0.45 mi NW of Garden City
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $15,000
- Reported by
- Other Federal Agency
- Coordinates
- 39.202, -85.937
Flooding occurred along the East Fork White River in Bartholomew County, including near Columbus, due to heavy rain and snow melt.
Flood, Knox
- When
- March 5, 1:30 PM EST to March 17, 7:10 PM EST
- Where
- Knox County, 1.03 mi NNW of Orrville to 2.11 mi NW of Orrville
- Cause
- Heavy Rain / Snow Melt
- Property damage
- $10,000
- Reported by
- Other Federal Agency
- Coordinates
- 38.484, -87.687
Flooding occurred along the Wabash River in southwestern Knox County due to heavy rain and snow melt.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Mississippi, March 3 to 4, 200814 injured · $5.2 million · EF2 · 47 events
- Winter Storm and Heavy Snow in Illinois, March 3 to 4, 20082 deaths · 12 events
- Flooding in Missouri, March 3 to 5, 20081 death · $10,000 · 16 events
- Strong Wind in Tennessee, March 3, 20081 death · 1 event
- Tornado and Flash Flood in Texas, March 3, 2008$2.8 million · EF1 · 13 events
- Tornado and Hail in Mississippi, March 3 to 4, 2008$158,000 · EF1 · 6 events
- Flash Flooding in Arkansas, March 3, 2008$175,000 · 13 events
- Winter Storm in Illinois, March 3 to 4, 2008$220,000 · 8 events
- Tornadoes in Arkansas, March 3, 2008$220,000 · EF0 · 2 events
- Flooding in Kentucky, March 3 to 4, 20083 injured · $45,000 · 8 events
- Winter Storm in Missouri, March 3 to 4, 2008$150,000 · 5 events
- Hail and Strong Wind in Louisiana, March 3, 2008$70,000 · 0.75 in hail · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 81649, 81651, 84824, 81647, 81652, 81654, 84248, 81655, 84309, 81658, 82949, 81664, 82925, 81659, 82972, 84305, 81657, 81660, 81662, 81666, 82963, 84261.